Previous |  Up |  Next


conformal mappings; geodesic mappings; conformally geodesic mappings
In this paper we study conformally geodesic mappings between pseudo-Riemannian manifolds $(M, g)$ and $(\bar{M}, \bar{g})$, i.e. mappings $f\colon M \rightarrow \bar{M}$ satisfying $f = f_1 \circ f_2 \circ f_3$, where $f_1, f_3$ are conformal mappings and $f_2$ is a geodesic mapping. Suppose that the initial condition $f^* \bar{g} = k g$ is satisfied at a point $x_0 \in M$ and that at this point the conformal Weyl tensor does not vanish. We prove that then $f$ is necessarily conformal.
[1] Aminova, A. V.: Projective transformations of pseudo-Riemannian manifolds. J. Math. Sci. (New York) 113 (3) (2003), 367–470. DOI 10.1023/A:1021041802041 | MR 1965077 | Zbl 1043.53054
[2] Chudá, H., Mikeš, J.: On geodesic mappings with certain initial conditions. Acta Math. Acad. Paedagog. Nyházi. 26 (2) (2010), 337–341. MR 2754425 | Zbl 1240.53029
[3] Eisenhart, L. P.: Non-Riemannian Geometry. Amer. Math. Soc. Colloq. Publ. 8, 1990, reprint of the 1927 original. MR 1466961
[4] Hinterleitner, I.: Special mappings of equidistant spaces. J. Appl. Math. 2 (2008), 31–36.
[5] Hinterleitner, I.: Selected Special Vector Fields and Mappings in Riemannian Geometry. Ph.D. thesis, VUT Brno, 2009.
[6] Levi-Civita, T.: Sulle transformationi delle equazioni dinamiche. Ann. Mat. Milano 24 Ser. 2 (1886), 255–300.
[7] Mikeš, J., Kiosak, V., Vanžurová, A.: Geodesic mappings of manifolds with affine connection. Palacky University Press, Olomouc, 2008. MR 2488821 | Zbl 1176.53004
[8] Mikeš, J., Strambach, K.: Differentiable structures on elementary geometries. Results Math. 53 (1–2) (2009), 153–172. DOI 10.1007/s00025-008-0296-2 | MR 2481410 | Zbl 1179.51009
[9] Mikeš, J., Vanžurová, A., Hinterleitner, I.: Geodesic mappings and some generalizations. Palacky University Press, Olomouc, 2009. MR 2682926 | Zbl 1222.53002
[10] Petrov, A. Z.: New methods in the general theory of relativity. Nauka, Moscow, 1966. MR 0207365
[11] Sinyukov, N. S.: Geodesic mappings of Riemannian spaces. Nauka, Moscow, 1979. MR 0552022 | Zbl 0637.53020
[12] Thomas, T. Y.: The differential invariants of generalized spaces. III, Cambridge Univ. Press, 1934. Zbl 0009.08503
[13] Weyl, H.: Zur Infinitesimalgeometrie. Einordnung der projektiven und der konformen Auffassung. Göttinger Nachrichten (1921), 99–112.
Partner of
EuDML logo